# SDR USAABB09010

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - THE EXIT SIGN OVER SEATS 12A AND 12B IS BROKEN AND IS LOCATED IN THE SEAT POCKET.  MAINTENANCE RE-INSTALLED THE EXIT SIGN AT SEATS 12A AND 12B.  AIRCRAFT OK FOR SERVICE.
